# SDR AALA202208094570

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A300*
- Aircraft serial: 10017
- Aircraft time: 6,472 hours, 1,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND JUMP SEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-65-00.
